# SDR AALA20060067

- Difficulty date: January 11, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1105/11JAN - ON CLIMB-OUT THROUGH 33000 FEET NOTICED AIRCRAFT NOT CLIMBING.  LEVELED AT 34000 FEET AND PUSHED LEFT THROTTLE TO STOP.  DID NOT RESPOND.  LEFT ENGINE WAS PRODUCING 20 TO 30 PERCENT LESS POWER.  ON RETUREN TO ORD LEFT ENGINE SEEMED OKAY.  USED 5 TO 6 UNITS OF TRIM.  LEFT ENGINE WAS NOT PRODUCING CLIMB POWER.  LANDED ORD WITHOUT INCIDENT.  AIRCRACT TAKEN OUT OF SERVICE AND ENGINEERING REQUESTED FLIGHT DATA RECORDER DOWNLOAD.  REPLACED LEFT HAND FUEL FLOW GOVERNOR PER MM CARD 73 94 010.  SYSTEM GROUND CHECKED NORMAL OPERATION.
